I have never been on any of this kind of meds. The new doctor gave me this to start out with. ( Luvox CR 150mg ) to take at night. The next day had bad hot flashes felt faint and lightheaded and worn out. I AM NOT TAKING THIS STUFF AGAIN!!!. It is now the 2nd day after and I have had a hot flash again and fell very nervous and lightheaded. How long will this **** last and be out of my system???
I also called the doctors office the day after and the nurse said to not take the 150mg, that she was going to call in the 100mg and for me to cut it in half and only take half a day for the first week and then go up to the whole 100mg tab. WTH
I am scared to death that something is now wrong and I may have TOO MUCH in my system!!????
for information on the side effects, some are worse than others with all drugs, and most drugs have some side effects that may diminish as over time.
Isn't Luvox an anxiety drug? If that is the reason you are taking and you don't have any specific heart-related issues (besides some side effects that "could" be related to heart problems) you may do better posting on the forum identified in the above link.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.